EconPapers    
Economics at your fingertips  
 

Periodicity in a Class of Systems of Delay Difference Equations

Zhijian Wei

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: We study a system of delay difference equations modeling four‐dimensional discrete‐time delayed neural networks with no internal decay. Such a discrete‐time system can be regarded as the discrete analog of a differential equation with piecewise constant argument. By using semicycle analysis method, it is shown that every bounded solution of this discrete‐time system is eventually periodic. The obtained results are new, and they complement previously known results.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/735825

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:735825

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:735825